# SDR GUUA94057093009B

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RIGHT WING X-RAY INSPECTION DISCOVERED SMALL AREA OF CORROSION AREA 1 FWD BONDED STRINGER.  REMOVED CORROSION FROM RIGHT WING AREA 1 FORWARD BONDED STRINGER FOUND TO BE WITHIN ALLOWABLE LIMITS.
